# SDR DALA2021040101922

- Difficulty date: February 18, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 52,022 hours, 36,035 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION FITTING ATTACH LUG FOR FIXED SIDE STRUT AFT FACE PITTED AND CORRODED. NRC 005-0001:08-5740-9- 0052/002 00009: REPAIRED PER PRI 590053-14 REV 0, 1, AND 2 AND ER/A 590053-14 REV ORIGINAL. (LP #1733182)
